# SDR R61A2020112200806

- Difficulty date: November 2, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062571003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB 10A, (P/N 170-62571-003), 11A (P/N 170-62783-003 & 12A (P/N 170-62642-003) FOUND CRACKED.  REPLACED IAW REPUBLIC AIRWAYS EO 170EO-55-10-0004-1.
